IEEE - Institute of Electrical and Electronics Engineers, Inc. - Almost surely asymptotic stability of neutral stochastic neural networks with multiple time-varying delays

2011 Second International Conference on Mechanic Automation and Control Engineering (MACE)

Author(s): Weiming Tan ; Huang, Z.T. ; Qin, X.W.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2011
Conference Location: Inner Mongolia, China, China
Conference Date: 15 July 2011
Page(s): 60 - 63
ISBN (CD): 978-1-4244-9438-5
ISBN (Electronic): 978-1-4244-9439-2
ISBN (Paper): 978-1-4244-9436-1
DOI: 10.1109/MACE.2011.5986857
Regular:

In this paper, we study the almost surely asymptotic stability of neutral stochastic neural networks with multiple time-varying delays. By using Lyapunov-Krasovskii and linear matrix inequality... View More

Advertisement